# SDR AALA202108177027

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 25,242 hours, 10,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 16c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT ASSEMBLY AT ROW 16C NEEDS TO BE REATTATCHED TO SEAT FRAME. RE-ATTACHED EMERGENCY EXIT LIGHT TO SEAT 16C BY RE-SECURING THE SCREWS.
